# SDR HNAA0500029

- Difficulty date: March 30, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N907H
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 51,159 hours, 58,717 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock
- Condition: Engaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR RED INDICATION WITH GEAR SELECTED UP.  FOUND NOSE GEAR LOCK ENGAGED.  STOWED LOCK INSPECTED GEAR, NO DEFECTS NOTED.
